# SDR FDEA201205241949

- Difficulty date: May 24, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 26,955 hours, 18,928 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N52141
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM INNER CHORD AT BS 1141 LBL 64, CRACKED.  R & R INNER CHORD FABRICATED IAW DWG 144N5200 SHT 3, REV A AND INSTALLED IAW DWG 144N5200, SHT 3, REV A AND SHT 4, REV A.   REPAIR IS CLASSIFIED AS MAJOR.
